# SDR VNAA2019032111101

- Difficulty date: March 21, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 34,910 hours, 34,673 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 4EN886
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH THE CREW RECEIVED AN R REV UNLOCKED WARNING.  DID GO AROUND,   RAN QRH.  DECLARED EMERGENCY,  LANDED,  WITHOUT INCIDENT AND TAXIED TO GATE. R&R RH STOW SWITCH. OPS CHECK GOOD.
